Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 7163809, 21 pages
https://doi.org/10.1155/2017/7163809
Research Article

Nonnegative Periodic Solutions of a Three-Term Recurrence Relation Depending on Two Real Parameters

1Department of Industrial Engineering and Industrial Management, National Tsing Hua University, Hsinchu 30013, Taiwan
2Department of Mathematics, National Tsing Hua University, Hsinchu 30013, Taiwan

Correspondence should be addressed to Sui Sun Cheng; wt.ude.uhtn.htam@gnehcss

Received 30 October 2016; Accepted 7 February 2017; Published 6 September 2017

Academic Editor: Zhan Zhou

Copyright © 2017 Yen Chih Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yen Chih Chang, Sui Sun Cheng, and Wei Chang Yeh, “Nonnegative Periodic Solutions of a Three-Term Recurrence Relation Depending on Two Real Parameters,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 7163809, 21 pages, 2017. doi:10.1155/2017/7163809